Alert archive / Pennsylvania / Areal Flood Advisories in 2012
Areal Flood Advisory 193, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Sep 4, 2012, 3:41 AM EDT for Bucks County, Montgomery County, Philadelphia County, Pennsylvania; Burlington County, Camden County, New Jersey. It was in force for 2 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2012, 3:41 AM EDT (07:41 UTC)
- Expired
- Sep 4, 2012, 5:49 AM EDT
- In force
- 2 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Burlington County, NJ, Camden County, NJ, Bucks County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 7.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1378 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
066
WGUS81 KPHI 040741
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
341 AM EDT TUE SEP 4 2012
NJC005-007-PAC017-091-101-041145-
/O.NEW.KPHI.FA.Y.0193.120904T0741Z-120904T1145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-BURLINGTON NJ-
341 AM EDT TUE SEP 4 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD ADVISORY FOR...
NORTHWESTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
EASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
NORTHWESTERN BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 745 AM EDT
* AT 335 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS PRODUCING HEAVY RAINFALL IN PHILADELPHIA AND IN LOWER
MONTGOMERY COUNTY...PENNSYLVANIA AND IN CAMDEN COUNTY...NEW
JERSEY. THE AREAS OF PRECIPITATION WERE MOVING TO THE NORTH AROUND
15 MPH. THE SHOWERS ARE EXPECTED TO PRODUCE RAINFALL TOTALS OF AN
INCH OR TWO IN A SHORT AMOUNT OF TIME. LOCALIZED RAINFALL AMOUNTS
OF TWO TO THREE INCHES ARE POSSIBLE. THE HEAVY RAIN WILL CAUSE
FLOODING ON AREA ROADWAYS, AS WELL AS FLOODING IN AREAS OF POOR
DRAINAGE AND ALONG SMALL STREAMS AND CREEKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3973 7501 3978 7505 3978 7508 3984 7508
3989 7514 3987 7521 3988 7526 3994 7524
4009 7536 4049 7507 4042 7506 4039 7496
4034 7495 4021 7477 4015 7472 4018 7469
4017 7469
$$
IOVINO1 follow-up statement
465
WGUS81 KPHI 040949
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
549 AM EDT TUE SEP 4 2012
NJC005-007-PAC017-091-101-040959-
/O.CAN.KPHI.FA.Y.0193.000000T0000Z-120904T1145Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAMDEN NJ-BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-BURLINGTON NJ-
549 AM EDT TUE SEP 4 2012
...THE FLOOD ADVISORY HAS BEEN CANCELLED FOR NORTHWESTERN
BURLINGTON...PHILADELPHIA...SOUTHEASTERN MONTGOMERY...EASTERN BUCKS
AND NORTHWESTERN CAMDEN COUNTIES...
RAINFALL RATES HAVE DIMINISHED IN AND AROUND PHILADELPHIA. AS A
RESULT, THE FLOOD ADVISORY HAS BEEN CANCELLED. HOWEVER, ADDITIONAL
HEAVY RAIN REMAINS POSSIBLE THROUGH WEDNESDAY.
LAT...LON 3973 7501 3978 7505 3978 7508 3984 7508
3989 7514 3987 7521 3988 7526 3994 7524
4009 7536 4049 7507 4042 7506 4039 7496
4034 7495 4021 7477 4015 7472 4018 7469
4017 7469
$$
IOVINOWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Sep 4, 2:03 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Sep 4, 2:03 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 203 AM EDT TUE SEP 4 2012 .SYNOPSIS... A WARM FRONT EXTENDED FROM LOW PRESSURE OVER THE LOWER OHIO RIVER VALLEY TO THE SOUTHERN DELMARVA THIS EVENING. THE LOW WILL GRADUALLY TRACK NORTHEAST AND PULL THE FRONT WARM FRONT SLOWLY NORTHWARD THROUGH OUR AREA BY TUESDAY EVENING. THE LOW WILL THEN MOVE INTO NEW ENGLAND BY WEDNESDAY EVENING. A TRAILING FRONTAL BOUNDARY WILL MOVE SLOWLY THROUGH OUR REGION WEDNESDAY NIGHT INTO THURSDAY, BUT ANOTHER FRONT FROM THE NORTHWEST IS FORECAST TO ARRIVE EARLY FRIDAY. IT MAY BE FOLLOWED BY A FRONTAL SYSTEM AROUND THE LATTER PART OF THE WEEKEND OR EARLY NEXT WEEK. && .NEAR TERM /UNTIL 8 AM THIS MORNING/... THERE HAS BEEN A GENERAL INCREASE IN CONVECTION OVER THE PAST FEW HOURS WITH TSTMS OVER SRN NJ COASTAL AREAS TENDING TO RE-DEVELOP AND DUMP LARGE AMOUNTS OF RAIN. SHOWERS ARE ALSO INCREASING OVER SE PA BUT NOT MUCH LIGHTNING OBSERVED YET. EVEN SO THEY CAN STILL PRODUCE HEAVY RAINS WITH LOCAL FLOODING. THE MODELS ARE TRYING TO EXPLODE CONSIDERABLE HEAVY RAIN AND EMBEDDED TSTMS FROM PHL W AND SW IN THE 05Z-08Z TIME FRAME WHICH IF THIS OCCURS...IS GOING TO MAKE THE TUESDAY MORNING COMMUTE RATHER NASTY AND LOTS OF STMTS FROM MOUNT HOLLY. PWATS ARE OVER 2 INCHES AND CELL MOVEMENT WILL BE AROUND 10 KTS. FRESHENED 00Z/4 1HR FFG IS ALREADY LOW IN PARTS OF N DEL AND SE PA...NEAR OR JUST UNDER 1 INCHES. ALREADY HAVE HAD TWO SMALL STREAMS IN FLOOD OVER SE PA TODAY AND BOTH HAVE RECEDED. CONCERN FOR CONSIDERABLE FLOODING EARLY TUESDAY N OF THE WARM FRONT...SLOW MOVERS HIGH PWAT IF THE COSPA MODELED OUTBREAK OCCURS. TEMPS WERE MODIFIED SLIGHTLY FOR THE EVENING BUT OTRW ON TRACK. && .SHORT TERM /8 AM THIS MORNING THROUGH 6 PM WEDNESDAY/... AN UPPER-LEVEL TROUGH WILL GRADUALLY MOVE INTO THE NORTHEAST AND MID ATLANTIC REGION DURING THIS TIME FRAME. AS THIS OCCURS, SOME OF THE MOISTURE ASSOCIATED WITH THE REMNANT CIRCULATION OF TROPICAL CYCLONE ISSAC WILL TRACK INTO OUR AREA. A BIT OF A STRENGTHENING SOUTHERLY FLOW WILL HELP TO INCREASE THE MOISTURE A BIT MORE, WITH PW VALUES NEAR 2.25 INCHES, AND WILL COMBINE WITH LIFT FROM A 850/500 MB VORTICITY CENTER. THE FORECAST SOUNDINGS INDICATE A VEERING LOW-LEVEL PROFILE WITHIN A RATHER MOIST ENVIRONMENT. THIS ALONG WITH SOME MID LEVEL ENERGY WILL HELP FOCUS SHOWERS AND SOME THUNDERSTORMS ACROSS THE AREA. THERE ARE DIFFERENCES AMONG THE MODEL GUIDANCE ON WHERE EXACTLY THE MAIN FOCUS OCCURS, HOWEVER THE POTENTIAL EXISTS FOR LOCALLY VERY HEAVY RAIN TO OCCUR AS SHOWERS BECOME MORE NUMEROUS. GIVEN THE SOUTHERLY FLOW, AREAS FROM THE INTERSTATE 95 CORRIDOR ON WESTWARD MAY BE IN LINE FOR THE HEAVIEST RAINFALL DUE TO A SOUTHWESTERLY STORM MOTION AND POSSIBLY REPEATED CONVECTIVE DEVELOPMENT OR TRAINING FOR A TIME. FOR MORE ADDITIONAL INFORMATION ON THE LOCALLY HEAVY RAINFALL AND THE ISSUANCE OF A FLASH FLOOD WATCH, SEE THE HYDROLOGY SECTION BELOW. THE FORECAST SOUNDINGS ALSO INDICATE THAT WHILE INSTABILITY IS PRESENT DURING THE DAY, THE RATHER MOIST PROFILE TENDS TO KEEP THE CONVECTION FROM GETTING REAL TALL AND THEREFORE LIMITING THE CHARGE SEPARATION. DESPITE THIS, WE ARE EXPECTING AT LEAST SOME THUNDERSTORMS AROUND THE CWA GIVEN THE TROPICAL ENVIRONMENT ESPECIALLY DURING THE AFTERNOON AND THEREFORE WILL CARRY A CHC FOR SCATTERED COVERAGE. DESPITE THE ABUNDANCE OF CLOUD COVER, TEMPERATURES SHOULD BE A BIT WARMER THAN TODAY AS THE FLOW TURNS MORE SOUTHERLY. THIS COULD BE THROTTLED BACK SOME THOUGH IF SHOWERS BECOME MORE NUMEROUS FASTER THAN CURRENTLY ANTICIPATED. WE MAINLY WENT WITH AN EVEN MOS BLEND FOR HIGHS. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... THE MAIN FOCUS OF THE LONG TERM FORECAST REMAINS AT THE FRONT END OF IT. THE WEATHER LOOKS SIGNIFICANT THEN; MOREOVER, THERE IS A LOT OF MODEL SPREAD BEGINNING EARLY IN THE WEEKEND (THE OPERATIONAL ECMWF IS MUCH MORE MERIDIONAL LATER IN THE PERIOD AND FEATURES A CUTOFF LOW DROPPING THROUGH THE SOUTHEASTERN U.S., WHILE THE OPERATIONAL GFS IS MUCH LESS AMPLIFIED AND MORE PROGRESSIVE). MID LEVEL ENERGY THAT INITIALLY IS IN THE FORM OF THE REMNANTS OF ISAAC AND THEN IN THE FORM OF A SEPARATE MID LEVEL IMPULSE MOVING THROUGH THE ZONAL FLOW WILL MOVE ACROSS THE BAROCLINIC ZONE NEAR OUR AREA INTO WEDNESDAY. SIGNIFICANT MOISTURE (H8 DEW POINTS NEAR 15 DEG C, H7 THETA E VALUES IN EXCESS OF 330 DEG K, AND PRECIPITABLE WATER VALUES NEAR OR IN EXCESS OF TWO INCHES) AND ADEQUATE INSTABILITY WILL BE IN PLACE. ALTHOUGH THERE ARE SOME SIGNS THAT THE TRAILING IMPULSE MIGHT MAKE A LITTLE BETTER PROGRESS THROUGH OUR AREA THAN PREVIOUSLY THOUGHT, THERE IS NOT GOOD MODEL AGREEMENT ON THIS. THERE IS DECENT AGREEMENT THAT THE STRENGTHENING LOWER LEVEL FLOW TUESDAY NIGHT INITIALLY WILL BE SOUTHERLY AND PARALLEL TO THE FRONT, AND SO WE EXPECT A WET TUESDAY NIGHT OVER MUCH OF THE AREA. WE ARE NOT CERTAIN THAT RAINFALL WILL BE ON THE WANE ON WEDNESDAY. HOWEVER, THE PRESENT FORECAST ACCEPTS THE IDEA THAT THE MID LEVEL RIDGE AXIS TO OUR EAST WILL MOVE FAR ENOUGH AWAY TO ALLOW THE TRAILING IMPULSE TO MAKE ENOUGH EASTWARD PROGRESS TO CREATE SOME DRYING AND REDUCTION IN FORCING DURING THE WEDNESDAY TO WEDNESDAY NIGHT TIME FRAME. THE ASSOCIATED SURFACE FRONT THAT PASSES EAST ACROSS OUR AREA MAY STALL CLOSE ENOUGH TO US AND REMAIN ACTIVE ENOUGH TO FOCUS ACTIVITY MAINLY SOUTH AND EAST IN THE THURSDAY TO THURSDAY NIGHT PERIOD. AFTER THAT, WE OPTIMISTICALLY KEEP FRIDAY AND FRIDAY NIGHT DRY BEFORE CHANCE POPS COME BACK INTO THE FORECAST. TEMPERATURES ARE EXPECTED TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE BULK OF THE PERIOD. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. IFR CIGS SHOULD PREVAIL OVERNIGHT BUT VSBYS WILL REMAIN HIGH... EXCEPT IN HEAVY SHOWERS OR ISOLD TSTMS. THESE CONDS WILL PERSIST INTO TUE MORNING BUT SHOULD IMPROVE SMWHAT BY MID MORNING. MAINLY VFR CONDS ARE EXPECTED BY TUE AFTN. HWVR...SHWRS/TSTMS FROM TIME TO TIME WILL RESULT IN PERIODS OF MVFR TO IFR CIGS/VSBYS BUT IN GENERAL THESE SHOULD NOT LAST VERY LONG AT ANY GIVEN SITE. TAFS WILL BE UPDATED BASED ON SHORT-TERM FCSTS WITH AS MUCH LEAD TIME AS POSSIBLE. WINDS OVERNIGHT WILL BE LIGHT ELY BUT ARE FCST TO BECOME SLY BY MID DAY TUE AND BECOME A LITTLE STRONGER. OUTLOOK... WEDNESDAY...SHOWERS LIKELY WITH A CHANCE OF THUNDERSTORMS. THERE IS THE POTENTIAL FOR PERIODS OF MODERATE TO HEAVY RAIN ACCOMPANIED BY MVFR OR IFR CONDITIONS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS. CONFIDENCE IS MODERATE TO HIGH. WEDNESDAY NIGHT AND THURSDAY...MAINLY VFR WITH A DECREASING CHANCE OF SHOWERS AND THUNDERSTORMS. MVFR OR IFR CONDITIONS ARE ALSO POSSIBLE IN LATE NIGHT AND EARLY MORNING FOG, HAZE AND LOW CLOUDS. CONFIDENCE IS LOW TO MODERATE. THURSDAY NIGHT AND FRIDAY...MAINLY VFR. CONFIDENCE IS LOW. SATURDAY...MAINLY VFR, BUT WITH A CHANCE OF SHOWERS AND THUNDERSTORMS ESPECIALLY FROM THE DELAWARE VALLEY NORTHWEST. CONFIDENCE IS LOW. && .MARINE... SCA CANCELLED FOR THE TIME BEING. SCA CONDS IN THE ATLC WATERS MAY BECOME WIDESPREAD TUE AFTN AS LARGER SWELLS FROM LESLIE ARRIVE. MORE IN FUTURE AFD UPDATES. OUTLOOK... WE CONTINUE TO FORECAST WIND SPEEDS BELOW THE ADVISORY CRITERION OF 25 KNOTS THROUGH THE PERIOD, BUT WE ALSO CONTINUE TO FORECAST LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE TO AFFECT THE COASTAL WATERS OF DELAWARE AND NEW JERSEY FROM TUESDAY NIGHT INTO THE WEEKEND. IT IS LIKELY THAT A SMALL CRAFT ADVISORY ULTIMATELY WILL BE ISSUED. && .HYDROLOGY... CHESTER CREEK AT CHESTER CRESTED 8.92 FT AROUND 730 PM AND NOW ALL SMALL STREAMS WITHIN BANKS. VALLEY FORGE ON VALLEY CREEK HAD A DOUBLE FLOOD CREST TODAY AROUND 635 AM AND 1210 PM. A RATHER MOIST AIR MASS WILL REMAIN OVER THE AREA DURING THE NEXT COUPLE OF DAYS AS A SOUTHERLY LOW-LEVEL FLOW CONTINUES. IN ADDITION, THE REMNANTS OF ISSAC WILL CONTINUE TO ARRIVE ESPECIALLY TUESDAY INTO WEDNESDAY. THE PW VALUES ARE FORECAST TO INCREASE, FROM SOUTHWEST TO NORTHEAST, TO NEAR 2.25 INCHES TONIGHT AND TUESDAY. THIS WILL RESULT IN LOCALLY VERY HEAVY RAIN ALONG WITH FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS. IF THE HEAVY RAIN BECOMES FOCUSED ACROSS A WATERSHED, SOME OF OUR QUICKER RESPONDING WATERWAYS COULD HAVE SOME FLOODING. BASED ON THE RATHER HIGH PW VALUES AND THE FACT THAT THE CONVECTION WILL BE VERY EFFICIENT RAINFALL RATE PRODUCERS, A FLASH FLOOD WATCH HAS BEEN ISSUED. THIS WATCH WILL RUN THROUGH TUESDAY NIGHT AND INCLUDE THE INTERSTATE 95 CORRIDOR ZONES FROM TRENTON TO WILMINGTON. THESE AREAS HAVE ALREADY HAD LOCALLY VERY HEAVY RAIN LAST NIGHT AND TODAY, THEREFORE THE FLASH FLOOD GUIDANCE IS MUCH LOWER. DEPENDING ON TRENDS AND ADDITIONAL GUIDANCE, THIS WATCH MAY NEED TO BE EXPANDED WITH TIME. && .RIP CURRENTS... LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE WILL BE ARRIVING ALONG OUR COAST DURING THE NEXT SEVERAL DAYS. AS A RESULT, AT LEAST A MODERATE RISK OF RIP CURRENTS IS EXPECTED WITH EVEN THIS RISK POTENTIALLY RISING TO HIGH AT TIMES. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ067>071. NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ015>019. DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001. MD...NONE. MARINE...NONE. && SYNOPSIS...DELISI NEAR TERM...DRAG SHORT TERM...GORSE LONG TERM...DELISI AVIATION...AMC/DRAG MARINE...DELISI/DRAG/GORSE HYDROLOGY... RIP CURRENTS...
Hazardous weather outlook, Sep 3, 4:49 PM EDT, 10 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 449 PM EDT MON SEP 3 2012 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-042100- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX- WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON- 449 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DEZ001-NJZ015>019-PAZ067>071-042100- NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 449 PM EDT MON SEP 3 2012 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. LOCALLY HEAVY RAINFALL AND SOME FLOODING IS POSSIBLE ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS ARE ENCOURAGED. DEZ004-NJZ014-024>026-042100- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 449 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LONG PERIOD SWELLS FROM DISTANT TROPICAL SYSTEM LESLIE ARE FORECAST TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY INTO THE WEEKEND. AS A RESULT, A PROLONGED PERIOD WITH A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED. LOCALLY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-042100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 449 PM EDT MON SEP 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 12:13 AM EDT | Areal Flood Advisory | PHI | Chester | 111 min |
| Sep 4, 4:00 AM EDT | Flash Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 84 min |
| Sep 4, 12:08 PM EDT | Areal Flood Warning | PHI | Bucks, Montgomery, Philadelphia | 4 hr |
| Sep 4, 12:15 PM EDT | Areal Flood Warning | PHI | Berks, Chester, Delaware, Montgomery, Philadelphia | 106 min |
| Sep 4, 1:47 PM EDT | Flash Flood Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 3 hr |
| Sep 4, 2:22 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more | 4 hr |
| Sep 4, 2:59 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 61 min |
| Sep 4, 3:11 PM EDT | River Flood Warning | PHI | Delaware | 50 min |
| Sep 4, 3:32 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Sep 4, 3:40 PM EDT | Areal Flood Advisory | PHI | Monroe, Northampton | 4 hr |
| Sep 4, 4:37 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 3 hr |
| Sep 4, 5:22 PM EDT | Special Weather Statement | PHI | Philadelphia | 53 min |
| Sep 4, 6:10 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Philadelphia | 65 min |
| Sep 4, 6:34 PM EDT | Special Weather Statement | PHI | Lehigh | 56 min |
| Sep 4, 7:01 PM EDT | Areal Flood Warning | PHI | Philadelphia | 55 min |
| Sep 4, 7:06 PM EDT | Areal Flood Advisory | PHI | Bucks, Carbon, Lehigh, Monroe, Northampton | 114 min |
| Sep 4, 7:33 PM EDT | Flash Flood Warning | PHI | Carbon, Monroe, Northampton | 6 hr |
| Sep 3, 9:28 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Sep 4, 12:05 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Monmouth, Ocean | 4 hr |
| Sep 4, 1:25 AM EDT | Areal Flood Advisory | PHI | Burlington, Mercer, Middlesex, Monmouth, Ocean, Somerset | 4 hr |
| Sep 4, 1:34 AM EDT | Flash Flood Warning | PHI | Burlington, Ocean | 6 hr |
| Sep 4, 1:55 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 4 hr |
| Sep 4, 3:48 AM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Sep 4, 4:44 AM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Sep 4, 4:55 AM EDT | Small Craft Advisory | PHI | 47 hr | |
| Sep 4, 6:47 AM EDT | Areal Flood Warning | PHI | Burlington, Ocean | 3 hr |
| Sep 4, 12:39 PM EDT | Rip Current Statement | PHI | Atlantic, Cape May, Monmouth, Ocean | 56 hr |
| Sep 4, 1:13 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 62 min |
| Sep 4, 1:36 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| Sep 4, 1:58 PM EDT | Special Weather Statement | PHI | Burlington | 62 min |
| Sep 4, 2:11 PM EDT | Special Weather Statement | PHI | Monmouth | 34 min |
| Sep 4, 3:13 PM EDT | Tornado Warning | PHI | Burlington, Ocean | 32 min |
| Sep 4, 4:13 PM EDT | Areal Flood Advisory | PHI | Burlington, Monmouth, Ocean | 54 min |
| Sep 4, 6:02 PM EDT | Areal Flood Warning | PHI | Burlington | 16 hr |
| Sep 4, 6:30 PM EDT | Tornado Warning | PHI | Burlington, Camden | 30 min |
| Sep 4, 7:15 PM EDT | Special Weather Statement | PHI | Mercer | 60 min |
Nearby
Areal Flood Advisories in Pennsylvania, 2012Areal Flood Advisories in New Jersey, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.